| Model Number |
MN10450-50A |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
11/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.
Event or Problem Description
It was reported that the patient experienced uncomfortable stimulation.Surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Additional Manufacturer Narrative
Correction section b5 should have included surgical information rather than being blank
correction section d6b should have been (b)(6), 2026 rather than blank.Correction section h6 health impact code should have included 4629 - device revision or replacement.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Event or Problem Description
Additional information was received that on (b)6) 2026, the patient underwent surgical intervention to replace the leads.Therapy was restored postoperatively.